Ear Channel
Topics & Medications
Quicklinks
Related Channels

I Used Too Much Floxin Otic -- Now What?

Treatment Options

Treatment for a Floxin Otic overdose, if necessary, would likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. Supportive care for an overdose of this ear medication may include gently flushing the ears with water. If an overdose was taken by mouth, supportive care may include monitoring for any overdose effects.
 
It is important that you seek prompt medical attention if you believe that you may have overdosed on this medication.
6 Quick Tips for Getting Kids to Take Medicine

Floxin Ear Drop Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.